Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
, 3 (4), 383-5

Cystoid Macular Edema Secondary to Paclitaxel (Abraxane)

Affiliations

Cystoid Macular Edema Secondary to Paclitaxel (Abraxane)

Sarah M Risard et al. Retin Cases Brief Rep.

Abstract

Purpose: To report a case of cystoid macular edema secondary to systemic paclitaxel.

Methods: A 58-year-old man with Stage 4 metastatic cutaneous melanoma presented with decreased vision and macular edema while having minimal fluorescein leakage 7 months into a course of paclitaxel chemotherapy. The edema continued to worsen, and vision declined until paclitaxel therapy was discontinued. Six weeks after cessation of paclitaxel, the edema had completely resolved and vision returned to normal.

Conclusion: Paclitaxel use can result in reversible vision loss associated with angiographically silent macular edema.

Similar articles

See all similar articles

Cited by 1 PubMed Central articles

LinkOut - more resources

Feedback